# SDR EIA2006165

- Difficulty date: July 22, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- Aircraft time: 116,760 hours, 25,203 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1500 S49l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LOWER BILGE STRINGER 49L AT STA 1500 FOUND CORRODED.  REPAIRED IAW  B747 SRM 53-10-03 FIG 9 REPAIR STRINGER MADE FROM 7075-T6 0.126.
